MAUDE Adverse Event Report: ALCON RESEARCH, LLC AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION; ACCESSORIES, SOFT LENS PRODUCTS

ALCON RESEARCH, LLC AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION; ACCESSORIES, SOFT LENS PRODUCTS
Catalog Number 0003630039
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Improper Chemical Reaction (2952)
Health Effect - Clinical Codes Corneal Scar (1793); Red Eye(s) (2038); Blurred Vision (2137); Excessive Tear Production (2235); Eye Burn (2523); Caustic/Chemical Burns (2549); Eye Pain (4467); Eye Irritation (4803)
Date of Event 04/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3., h.6.: the complaint sample has not returned for evaluation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
As initially reported by consumer stating that she burned their right eye even after using the contact lens care solution as per the instructions of the product.Consumer also hurt her right eye, tearing and experienced red eyes for two days due to non-neutralization of contact lens care solution even though lenses were kept in contact lens care solution for ten hours for neutralization.Later during the follow consumer provided further information stating that her right eye does not hurt any more but has blurry vision in the middle of the eye due the previous burn that happened from the contact lens care solution.Consumer again during the other follow up provided the information that there was scarring that is present in her right eye which obstructs her vision.Consumer has scheduled appointment with an eye specialist for the symptoms.The current eye status is symptoms continuing at the time of this report.Additional information cannot be obtained as the consumer does not want to be contacted again.
 
Additional Manufacturer Narrative
H6: updated (event removed) the manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
H.3., h.6.: the actual complaint product was not returned for evaluation.A retained sample from the different lot was tested and was found to meet manufacturing specifications.A trend related investigation was performed; no trend could be identified.The device history record and sterilization record for this lot have been reviewed and found to be in compliance.There was no nonconformity or deviations during the manufacturing process which related to the nature of the complaint.The root cause could not be determined.The manufacturer internal reference number is: (b)(4).

Brand Name
AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION
Common Device Name
ACCESSORIES, SOFT LENS PRODUCTS
Manufacturer (Section D)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer (Section G)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19603226
Report Number1610287-2024-00030
Device Sequence Number12592145
Product Code LPN
UDI-Device Identifier00300650363396
UDI-Public(01)00300650363396(17)250731(11)230829(10)121XN(21)NA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2025
Device Catalogue Number0003630039
Device Lot Number121XN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2024
Supplement Date Received by Manufacturer07/29/2024
09/12/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/08/2024
10/07/2024
Date Device Manufactured08/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
EVENT REMOVED
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale